The male makeover: The ideal shape evolves

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalInternational Journal of the Humanities
Volume4
Issue number1
StatePublished - 2006

Cite this

@article{b7b4bdedddf44b4184c57f09ddb60562,
title = "The male makeover: The ideal shape evolves",
author = "Chapin, {John R.}",
year = "2006",
language = "English (US)",
volume = "4",
journal = "International Journal of the Humanities",
issn = "1447-9508",
publisher = "Common Ground Publishing",
number = "1",

}

The male makeover: The ideal shape evolves. / Chapin, John R.

In: International Journal of the Humanities, Vol. 4, No. 1, 2006.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The male makeover: The ideal shape evolves

AU - Chapin, John R.

PY - 2006

Y1 - 2006

M3 - Article

VL - 4

JO - International Journal of the Humanities

JF - International Journal of the Humanities

SN - 1447-9508

IS - 1

ER -